Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
200 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes vaginal spotting during pregnancy while on Duphaston?

Hi my name is Mitra I m 30 years old and since 2years ago I ve spotting on 15 days of period and I ve been using duphaston. now, I m pregnant in week 10th and also I had very light spotting at week 5th and use 2 Duphadton 10 per day from second week of my pregnancy. I m worried about side effect of this medicine. is it harmful for my baby? what is the side effect of Duphastan on my baby?
Tue, 12 Mar 2019
Report Abuse
General & Family Physician 's  Response
Hi,

It is less likely the bleeding is due to Duphaston. Pregnancy itself may cause mild bleeding and spotting as the baby inserts in the womb and the placenta starts to develop so it is common in the first tremester to have some bleeding.

1 in 5 pregnant women get bleeding in the first tremester and half of these pregnancies go on without a problem. On the other hand if the bleeding is increasing and you get abdominal pain then you will need to see the doctor and rule out other important causes of bleeding like ectopic pregnancy and abortion.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Antoneta Zotaj,
General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Im on my 6 weeks of pregnancy and i started to have spotting last feb. 15, 2017 until now. I am now taking duphaston as per doctor s advised. It s...